# SDR DALA2024091308983

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 58,982 hours, 42,251 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT ON W1 STA Y=198 TO Y=160 X=-5.5 TO X=-9 AT PAX CABIN. SUMMARY OF NRC 00748: CORROSION LEVEL 2. SUPPORT WAS REPLACED ON W1 STA Y=198 TO Y=160 X=-5.5 TO X=-9 AT PAX CABIN PER B717-200 SRM 51-41-01-0G. (LP #0552652)
